# SDR NOCA07911

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROW 15 A, B.  REPLACED BATTERY PACK AT ROW 15 A, B AS PER MM 33-51-07 OPS CHECK GOOD.
